Discussions that mention duragesic

Back Problems board


My doctor recently changed my pain medicine from oxycontin to duragesic patches. I've just put on my third one so I've only been using it for about a week. The day after I put the patch on I feel really loopy and spacy and just want to plop down where ever I can lay. After that second day I'm fine and I haven't had any other problems with breathing or anything else. I just want to know if this is normal or should I be concerned and contact my doctor??
Thanks!!!
Hi eyortigger :wave:

Did I get the spelling of your name right??

Anyway, I am currently on the Duragesic patch at 75 mgs. Yes, I was very sleepy, and tired, not loopy though, as I have been on Opiods for almost two years now.

I have noticed that the tiredness goes away. I would give it a month or so.

I love it! It is the only pain releiver that has kept my pain somewhat manageble. Before the patch I was in the ER almost daily with the pain!

Hope the patch works for you!!
Take Care

[img]http://www.healthboards.com/ubb/heart.gif[/img] cj